Difference between revisions of "User:Tumur/Sandbib"

From DispersiveWiki
Jump to navigationJump to search
m
m
 
Line 1: Line 1:
{{Article
+
{{User:Tumur/Template:Article
 
  | author = R. S. Strichartz
 
  | author = R. S. Strichartz
 
  | title = Multipliers on fractional Sobolev spaces
 
  | title = Multipliers on fractional Sobolev spaces

Latest revision as of 05:03, 11 March 2009

R. S. Strichartz. Multipliers on fractional Sobolev spaces. J. Math. Mech., 16 (1967), 1031-1060. {{#if: mathsciid | MathSciNet | }}, arXiv.